# SDR DL76G990326

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING NR 9 SLAT TRAILING EDGE WEDGE, UPPER SKIN, REPAIR FOR DELAMINATION.  THE UPPER SKIN OF THE TRAILING EDGE WEDGE OF THE NR 9 SLAT WAS FOUND WITH A 3 INCH DIAMETER AREA OF DELAMINATION.  THE DAMAGED AREA WAS CUT AWAY AND REPAIRED PER THE B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 366723-14AD.
